# SDR ASOA01175

- Difficulty date: September 18, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120
- Aircraft serial: 120132
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, STRINGER 10 ON THE RIGHT WING WAS FOUND CRACKED AT THE OUTBOARD EDGE OF THE NR 1 FUEL PANEL.  MAINTENANCE REPAIRED STRINGER 10 ON THE RIGHT WING AT THE OUTBOARD EDGE OF THE NR 1 FUEL PANEL IAW EMB-120 SRM 57-20-03.  THE NR 1 FUEL PANEL ON THE RIGHT WING WAS REINSTALLED IAW ASA EO 120-51-0005.  LEAK CHECK GOOD AND RII INSPECTION COMPLIED WITH.  (M)
